# SDR 98ZZZX2004

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N191AJ
- Make and model: Doug DC-9-83
- Aircraft serial: 53191
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1-2
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

FLT JM090 - DURING TAKEOFF ROLL, THE THROTTLES REACHED THE MECHANICAL STOPS WHEN THE TAKEOFF POWER OF 1.97 EPR WAS ACHIEVED.  WITH THE ASSISTANCE OF THE FLIGHT CREW, A GROUND RUN WAS PERFORMED BY MAINTENANCE, BUT NO DISCREPANCY WAS DETECTED.  THE AIRCRAFT WAS THEN DISPATCHED.
